Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Correspondances singulières par parallélisme des plans tangents des deux surfaces


Author: Pavel Drăgilă
Journal: Proc. Amer. Math. Soc. 9 (1958), 518-521
MSC: Primary 53.00
MathSciNet review: 0114166
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.00

Retrieve articles in all journals with MSC: 53.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1958-0114166-X
PII: S 0002-9939(1958)0114166-X
Article copyright: © Copyright 1958 American Mathematical Society